# SDR VNAA2018032099911

- Difficulty date: March 20, 2018
- Submitted: March 21, 2018
- Operation: Air carrier
- Aircraft: N220PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7887
- Aircraft time: 32,999 hours, 32,800 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R38312119
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIDE SEAT RAIL SECTION FROM FS 409.00 PLUS 112 TO FS 455.00 ON LT SIDE IS CORRODED. INSTALLED REPLACEMENT LT SIDE SEAT RAIL P/N 601R38312-119S BETWEEN FS 409.00+112 TO 455.00 IAW AMM 53-00-11-400-802.
